Aa
Aa
A
A
A
Close
Avatar universal

penile damage, shrinkage, and numbness

I'm only 21. In February, now 9 months ago. I tried a penis stretcher for a few weeks, on a friend recommendation who had positive results, and one night I fell asleep with it on. I woke to severe pain and removed it immediately. I instantly had 100% numbness in the glans of my penis. It pulled on my glans and I believe it may have tore my glans off the rest of my penis. I saw severe doctors and none of them provided any help or saw anything wrong, they never gave me tissue or nerves tests on my penis though.

After a couple weeks the numbness spread down the my shaft and scrotum, I had sharp pain in my testicles and observed severe shrinkage in my testicles, I went to the emergency room to and they used an ultrasound and said i had normal blood flow as well as my testicles still being in the range of normal size. They told me nothing seems unusual.

After a few months, spots of sensation came back in my glans, my shaft and scrotum remained numb, and the spots of sensation appeared red as if getting blood flow and the numb spots having paler look. My erection continued to reduce in size and my corpus spongiosum does not firm up or fill during erection. the urethra has sensation and deep tissue does but the dermal layers feel dead and numb.

around 6 months in, my penis tip (glans) became soft, doesn't fill and Very, very loose. It's free moving as if completely deattached from the rest of penis itself. It is impossible to insert for sexual intercourse and still has very little sensation. no doctor has observed any of my symptoms and other doctors do not recommend me to see a specialist. They told me nerve damage can be repaired over time and to just wait. The Urologist I saw only works and sees urinary tract issues and not sexual wellness. But my erection is now around 2 inches (from 7in to 5in) shorter than before this incident and my glans is soft as well as the corpus spongiosum.

Is there anything that can be done to bring back 100% repair? and can it recover on it's own? If I see a Urologist who can they do anything about this? and after 9 months will nerves still recover? I can't have sex, I keep avoiding relationships and sexual encounters and I'm afraid I can't live the life I want. I'm very afraid, I plan on seeing another doctor but they continue to provide me no help. Please provide me with some answers for a full recovery.

4 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I know it's been awhile, but I was wondering if you had found any type of treatment/cure or made any progress in recovering.  

I have nerve damage and severe ED from a jelqing injury 3 and 1/2 years ago, and have not found a cure, but found many supplements that help. Based on the severity of the injury I don't know what effect they might have, but message me if you're interested and I'll try to help the best I can.  

My experience with this injury has been extremely difficult, dealing with intense fear and grief, and I hate to see other people suffer with something like this.
Helpful - 0
Avatar universal
Hey I have a similar situation.  I used a stretcher for a few years and I lost most sensation. Its been 11 mos since I have not worn it.  Have I had any improvement?
Helpful - 0
Avatar universal
**You****
Helpful - 0
Avatar universal
i went thru a similiar thing - i thought it was everything. i went thru antibiotics, stopped masturbating for a a long time , creams for balantis (sp)? got checked for prostate issues. doc said i was fine ---  i thought i had low T - i thought i was just old and my sex life was over.....but then... stupid me --- i didn't see the obvious....    -- i had gone to a dermatologist because of some rash i had and he gave me this cream --- it turned out the cream was a type of STEROID and that my administering it a few times a day was causing all my sexual problems !!!   -- the rash wasn't going away so i was putting more and more of it on - and i was basically od'ing on the stuff.    i was also getting tingling down my arms and heart palpitations ...  so as soon as i stopped with the ointment .... a few days later i was back to normal --- no pain, no impotence, no shrinkage. 100% back to normal even stronger.

so check to see if you are taking ANYTHING -- cause you never know what has what side effects.

good luck .
Helpful - 0
Have an Answer?

You are reading content posted in the Urology Community

Top Urology Answerers
Avatar universal
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.